# SDR 29GA201708240002

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 446
- Aircraft time: 35,617 hours, 40,138 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING LANDING GEAR AFTER TAKEOFF THERE WAS A LOUD KNOCKING SOUND IN THE NOSE GEAR WELL, FOLLOWED BY A HIGH PITCHED WHINE FROM THE HYDRAULIC PUMP. RETRACTION TOOK 30 SECONDS LONGER THAN NORMAL. CFW5455 PREFORMED LANDING GEAR SWING IAW AMM 32-30-00-05.  OPS CHECKED GOOD, NO PROBLEMS FOUND.
